| Model Number |
MMT-523NAP |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had button that were sticky.The customer's blood glucose level was unknown at the time of the incident.The customer received no delivery alarms and the battery life was awful.The customer even had trouble loading new insulin because the buttons would not want to work, so they had to take the battery out and restart the whole thing just to change sets.The device will not be returned for analysis.